Status Updates posted by bmh
I think you need a local pain management doctor. Your regular doctor probably can give you a name.
I can look up the one my husband saw in Guadalajara but frankly going to Guadalajara would be soeting you do not need. I will look up her name and let you know anyways.
Try to stay off opiates as long as you can they have nasty side effects.
My husband got tremendous constipation problems with them , I got a abad rash from just a few day of morphine..talk to the doctor about the side effect so ou have all the info before making your decision.
When pain is very bad you do not care about the side effects but it is better to be informed..
Good luck to you , hopefully pain will not be aproblem. It was not so much for my brothe in law..everyone is different so it is hard to predict what will happen and it is the scary part.
I was away for a few month so I have o dig out the info today ot tomorrow and I will send it to you.